# SDR DXTA200400434

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,472 hours, 2,113 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT LESS THAN 80 KTS DUE TO AMBER FADEC REV ADC R CAS MESSAGE.  OPERATED AIRCRAFT & NOTED NO FAULTS FOR A OR B FADEC.  ENTERED MAINT PAGE & CHECKED LOGGED FAULTS.  ONE FAULT CODE OF 3106 LISTED, ADC SENSOR MISCOMPARE FOR 30 OCT 04.  ACCOMPLISHED TASK 73-50-00-810-835 OF AE3007C PROCEDURE TO IDENTIFY P2.5 SENSOR DRIFT.  BOTH P2.5 SENSORS CHECKED GOOD.  INSPECTED PITOT TUBES & FOUND RT DRAIN HOLES PLUGGED, CLEARED OBSTRUCTION & WATER DRAINED FROM PITOT LINE.  CYCLED PITOT/STATIC HEAT & DRIED TUBES COMPLETELY.  OPERATED SYSTEM & AIRCRAFT IAW 750 MM CHAPTER 71-00-04.
